# SDR R61A201602240150

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 29,409 hours, 22,066 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A WING ANTI-ICE MESSAGE. CREW RAN QRH AND MESSAGE CLEARED.  MESSAGE LATER RETURNED, CREW RAN QRH AND MESSAGE DID NOT CLEAR.  CREW DECLARED AN EMERGENCY AND DIVERTED, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW AMM AND FOUND TO BE TRANSITORY CONDITION OF THE AMS CONTROLLER. ACFT IS GOOD FOR SERVICE.
